Sh:850

Bib entry
@article{Sh:850,
 author = {Cherlin, Gregory L. and Shelah, Saharon},
 title = {{Universal graphs with a forbidden subtree}},
 journal = {J. Combin. Theory Ser. B},
 fjournal = {Journal of Combinatorial Theory. Series B},
 volume = {97},
 number = {3},
 year = {2007},
 pages = {293--333},
 issn = {0095-8956},
 doi = {10.1016/j.jctb.2006.05.008},
 mrclass = {03C15 (05C05)},
 mrnumber = {2305886},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1016/j.jctb.2006.05.008},
 note = {\href{https://arxiv.org/abs/math/0512218}{arXiv: math/0512218}},
 arxiv_number = {math/0512218}
}